Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 43, No. 2 (April, 1991)
A. Némethi Global Sebastiani-Thom theorem for polynomial maps 213−218
Y. Kitada On the Kervaire classes of homotopy real projective spaces 219−227
T. Ashikaga and K. Konno Examples of degenerations of Castelnuovo surfaces 229−246
J. Inoue Fourier transforms for affine automorphism groups on Siegel domains 247−259
K. Kataoka and N. Tose On microhyperbolic mixed problems 261−304
M. Miyake Newton polygons and formal Gevrey indices in the Cauchy-Goursat-Fuchs type equations 305−330
K. Kuribayashi On the mod p cohomology of the spaces of free loops on the Grassmann and Stiefel manifolds 331−346
F. Hiai Minimum index for subfactors and entropy, II 347−379
M. Beltrametti and A. J. Sommese New properties of special varieties arising from adjunction theory 381−412
T. Uesu A general method of axiomatizing fragments 413−432

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.